Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The number of square-full divisors of an integer


Authors: D. Suryanarayana and R. Sitaramachandra Rao
Journal: Proc. Amer. Math. Soc. 34 (1972), 79-80
MSC: Primary 10H15
MathSciNet review: 0291104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \alpha (n)$ denote the number of square-full divisors of n. In this note an asymptotic formula for $ \sum\nolimits_{n \leqq x} {\alpha (n)} $ is established.


References [Enhancements On Off] (What's this?)

  • [1] Ekkehard Krätzel, Teilerprobleme in drei Dimensionen, Math. Nachr. 42 (1969), 275–288 (German). MR 0262184
  • [2] E. Landau, Über die Anzahl der Gitterpunkte in gewissen Berichen (Vierte Abhandlung) Nachr. Ges. Wiss. Z. Gottingen Math.-Phys. Kl. 1924, 137-150.
  • [3] Edmund Landau, Ausgewählte Abhandlungen zur Gitterpunktlehre, Herausgegeben von Arnold Walfisz, VEB Deutscher Verlag der Wissenschaften, Berlin, 1962 (German). MR 0150109

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10H15

Retrieve articles in all journals with MSC: 10H15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0291104-8
Keywords: Square-full divisors, Riemann zeta function
Article copyright: © Copyright 1972 American Mathematical Society